# SDR SIMA2018060402001

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 5,673 hours, 3,840 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Warning Message
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

KIAS & ALT FLAG KIAS UNRELIABLE,  ALT UNRELIABLE.  UNABLE TO DUPLICATE. NO MESSAGE ON CMC AND NO SPLIT REPORTS GENERATED. OPS CHECKED OK IAW AMM 34-15-00
